# SDR QXEA200300788

- Difficulty date: June 30, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 3,798 hours, 2,904 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX-ON FLIGHT NUMBER 2553, LEFT HAND PACK CAUTION MESSAGE. PACK SELECTED OFF (CHECKLIST), STATUS MESSAGE LEFT PACK OFF VERIFIED. CAUTION MESSAGE OUT. MDC READS "FLOW CONTROL VALVE MPE11, NO CONTROL/POS DISAGREE" IN FAULT HX. COMPLIED WITH FIM. PERFORMED OPERATIONAL TEST NORMAL WITH NO CURRENT FAULTS. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
